# SDR 08FDEA02651

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5461254620095
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON SPIGOT RECEPTICLE FITTING BEARING RACE CORRODED.  REMOVED LEVEL 1 CORROSION, REMOVED AND REPLACED NR 2 ENGINE PYLON UPPER AND LOWER SPIGOT FITTINGS IAW FEDEX EA 6-5450-121273, RELEASE DATE 20 MAY, 2008.
